# SDR SCNA98528

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3520 · Passenger Oxygen System
- Part: Doors
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE PASSENGER OXYGEN SYSTEM  WAS FUNCTIONALLY TESTED AND SEVERAL COMPARTMENT DOORS DID NOT OPEN.  REPAIRS TO WIRING AND RESET CBU SEB PERFORMED, OXYGEN  DROP PER MM 352000, OPS CHECKS GOOD.
